Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 511851

The General Solutions of Frenet's System in the Equiform Geometry of the Galilean, Pseudo-Galilean, Simple Isotropic and Double Isotropic Space


Erjavec, Zlatko; Divjak, Blaženka; Horvat, Damir
The General Solutions of Frenet's System in the Equiform Geometry of the Galilean, Pseudo-Galilean, Simple Isotropic and Double Isotropic Space // International Mathematical Forum, 6 (2011), 17; 837-856 (podatak o recenziji nije dostupan, članak, znanstveni)


CROSBI ID: 511851 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
The General Solutions of Frenet's System in the Equiform Geometry of the Galilean, Pseudo-Galilean, Simple Isotropic and Double Isotropic Space

Autori
Erjavec, Zlatko ; Divjak, Blaženka ; Horvat, Damir

Izvornik
International Mathematical Forum (1312-7594) 6 (2011), 17; 837-856

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
equiform geometry; Galilean space; pseudo-Galilean space; simple isotropic space; double isotropic space; Frenet's system

Sažetak
In this paper several Cayley-Klein geometries and associated equiform geometries are described. Equiform geometry of Cayley-Klein space is obtained by requesting that similarity group of the space preserves angles between planes and lines, respectively. Further, invariants of curves in different equiform geometries are introduced. Then, the general solutions of Frenet's system in the equiform geometry of the Galilean, pseudo-Galilean, simple isotropic and double isotropic space are given. The generalizations of given solutions to the sequences of functions are considered, as well.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekti:
016-0372785-0892 - Diferencijalna geometrija prostora s degeneriranim i indefinitnim metrikama (Divjak, Blaženka, MZOS ) ( POIROT)

Ustanove:
Fakultet organizacije i informatike, Varaždin

Profili:

Avatar Url Zlatko Erjavec (autor)

Avatar Url Damir Horvat (autor)

Avatar Url Blaženka Divjak (autor)


Citiraj ovu publikaciju

Erjavec, Zlatko; Divjak, Blaženka; Horvat, Damir
The General Solutions of Frenet's System in the Equiform Geometry of the Galilean, Pseudo-Galilean, Simple Isotropic and Double Isotropic Space // International Mathematical Forum, 6 (2011), 17; 837-856 (podatak o recenziji nije dostupan, članak, znanstveni)
Erjavec, Z., Divjak, B. & Horvat, D. (2011) The General Solutions of Frenet's System in the Equiform Geometry of the Galilean, Pseudo-Galilean, Simple Isotropic and Double Isotropic Space. International Mathematical Forum, 6 (17), 837-856.
@article{article, year = {2011}, pages = {837-856}, keywords = {equiform geometry, Galilean space, pseudo-Galilean space, simple isotropic space, double isotropic space, Frenet's system}, journal = {International Mathematical Forum}, volume = {6}, number = {17}, issn = {1312-7594}, title = {The General Solutions of Frenet's System in the Equiform Geometry of the Galilean, Pseudo-Galilean, Simple Isotropic and Double Isotropic Space}, keyword = {equiform geometry, Galilean space, pseudo-Galilean space, simple isotropic space, double isotropic space, Frenet's system} }
@article{article, year = {2011}, pages = {837-856}, keywords = {equiform geometry, Galilean space, pseudo-Galilean space, simple isotropic space, double isotropic space, Frenet's system}, journal = {International Mathematical Forum}, volume = {6}, number = {17}, issn = {1312-7594}, title = {The General Solutions of Frenet's System in the Equiform Geometry of the Galilean, Pseudo-Galilean, Simple Isotropic and Double Isotropic Space}, keyword = {equiform geometry, Galilean space, pseudo-Galilean space, simple isotropic space, double isotropic space, Frenet's system} }

Uključenost u ostale bibliografske baze podataka:


  • MathSciNet





Contrast
Increase Font
Decrease Font
Dyslexic Font